# SDR UPS99231016

- Difficulty date: October 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N932UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19856
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 1148
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, INTERCOSTAL CRACKED ON LWR LEG AT BS 1148 BENEATH LT TIE DOWN TRACK.  REPAIRED INTERCOSTAL IAW SRM 51-20-02.
